Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2014, Volume 205, Issue 8, Pages 1133–1159
DOI: https://doi.org/10.1070/SM2014v205n08ABEH004413
(Mi sm8311)
 

This article is cited in 5 scientific papers (total in 5 papers)

Boundary values of functions in a Sobolev space with Muckenhoupt weight on some non-Lipschitz domains

A. I. Tyulenev

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
References:
Abstract: This paper gives an explicit description of the traces of functions in a weighted Sobolev space (with local Muckenhoupt weight) on the domain lying between two graphs of Lipschitz functions and on the complement of the closure of this domain.
Bibliography: 11 titles.
Keywords: Muckenhoupt weight, weighted Sobolev space, Besov spaces of variable smoothness, non-Lipschitz domains.
Funding agency Grant number
Russian Foundation for Basic Research 11-01-00744
Received: 27.11.2013 and 17.04.2014
Bibliographic databases:
Document Type: Article
UDC: 517.538
MSC: 46E35
Language: English
Original paper language: Russian
Citation: A. I. Tyulenev, “Boundary values of functions in a Sobolev space with Muckenhoupt weight on some non-Lipschitz domains”, Sb. Math., 205:8 (2014), 1133–1159
Citation in format AMSBIB
\Bibitem{Tyu14}
\by A.~I.~Tyulenev
\paper Boundary values of functions in a~Sobolev space with Muckenhoupt weight on some non-Lipschitz domains
\jour Sb. Math.
\yr 2014
\vol 205
\issue 8
\pages 1133--1159
\mathnet{http://mi.mathnet.ru/eng/sm8311}
\crossref{https://doi.org/10.1070/SM2014v205n08ABEH004413}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3288205}
\zmath{https://zbmath.org/?q=an:06381833}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2014SbMat.205.1133T}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000344080700004}
\elib{https://elibrary.ru/item.asp?id=21826644}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908093768}
Linking options:
  • https://www.mathnet.ru/eng/sm8311
  • https://doi.org/10.1070/SM2014v205n08ABEH004413
  • https://www.mathnet.ru/eng/sm/v205/i8/p67
  • This publication is cited in the following 5 articles:
    1. Michael Frazier, “Decomposition and Traces of Weighted Mixed-Norm Besov Spaces”, La Matematica, 2024  crossref
    2. Man Zi Huang, Xian Tao Wang, Zhuang Wang, Zhi Hao Xu, “Borderline Case of Traces and Extensions for Weighted Sobolev Spaces”, Acta. Math. Sin.-English Ser., 39:9 (2023), 1817  crossref
    3. P. Koskela, T. Soto, Zh. Wang, “Traces of weighted function spaces: dyadic norms and Whitney extensions”, Sci. China Math., 60:11 (2017), 1981–2010  crossref  mathscinet  zmath  isi  scopus
    4. S. Dipierro, E. Valdinoci, “Continuity and density results for a one-phase nonlocal free boundary problem”, Ann. Inst. H. Poincaré Anal. Non Linéaire, 34:6 (2017), 1387–1428  crossref  mathscinet  zmath  isi  scopus
    5. R. N. Dhara, A. Kałamajska, “On proper formulation of boundary condition for degenerated PDEs when trace embedding theorems are missing and application to nonhomogeneous BVPs”, Complex Var. Elliptic Equ., 61:11 (2016), 1541–1553  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:659
    Russian version PDF:111
    English version PDF:31
    References:86
    First page:42
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025